# SDR DALA12008893270

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 39,976 hours, 17,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT 03B AND 12C INOPERATIVE.  MX SPLICE, CONNECTED LOOSE CONNECTOR AND FUNCTIONAL CHECKED NORMAL.
